# SDR DALA2023010900138

- Difficulty date: January 9, 2023
- Submitted: January 9, 2023
- Operation: Air carrier
- Aircraft: N808NW
- Make and model: Airbus A330-323
- Aircraft serial: 0591
- Aircraft time: 82,354 hours, 10,889 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frm 75-78
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION FLOOR BEAM -Y381 BTW FR 75 TO FR 78 RH SIDE AT AFT GALLEY AREA.   REPLACED FLOOR BEAM -Y381 LOC BTW FR75 TO FR78 IN AFT GALLEY AREA AS PER A330 SRM 51-72-11, A330 SRM 51-42-11 AND DWG F53478040.
